Opiate Withdrawal - Vitamins and Lots of Water?
Posted April 29 2010 - 01:32 PM
Posted May 06 2010 - 01:18 PM
The vitamins will just make your stomach pain worse, if you can even get them down, and if you do you will still puke them back up.
But you'll need the water because you'll be puking and shitting out every last drop of fluid in your body for a week or more.
Enjoy the ride.
Posted May 06 2010 - 06:23 PM
Posted May 07 2010 - 02:51 PM
I pray you never have to experience a real opiate/oid withdrawal.
Posted May 08 2010 - 05:33 AM
Posted May 08 2010 - 09:37 AM
Drinking lots of water and taking vitamins might make you 'healthier' but it's not going to 'ease any pain', if that's literally what you meant - there's no chemical reason for that to happen. It's a good idea to take vitamins in general, and especially when your body is going through shitty withdrawal, and drinking water is good for you - but they don't kill pain, and they won't make your withdrawal noticeably less bad.
Posted May 10 2010 - 07:49 PM
or ween yourself off, but this is hard for anybody who's addicted to opiates.
i just had to sit it out. it sucks but it will be over.
Posted May 11 2010 - 06:16 PM
0 user(s) are reading this topic
0 members, 0 guests, 0 anonymous users